# SDR ABXA20200803224

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,101 hours, 16,016 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pressure Switch
- Part number: 8D1494
- Part serial: 778
- Condition: Deteriorated
- Location: Rt Eng Oil Syste
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL PRESS DISCRETE LIGHT + EICAS MESSAGE WERE ILLUMINATED AFTER ENGINE START.  AICRAFT BACK TO BLOCK AND GROUNDED. REMOVED AND REPLACED LOW OIL PRESSURE SWITC,H AS PER B767 AMM 79-33-01.  LEAK CHECK + OPERATIONS CHECK GOOD.  AIRCRAFT REMAINS ETOPS 180 OPERATIONAL.
